zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Soliton solutions of Burgers equations and perturbed Burgers equation. (English) Zbl 1195.35262
Summary: This paper carries out the integration of Burgers equation by the aid of tanh method. This leads to the complex solutions for the Burgers equation, KdV-Burgers equation, coupled Burgers equation and the generalized time-delayed Burgers equation. Finally, the perturbed Burgers equation in (1+1) dimensions is integrated by the ansatz method.
MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35A30Geometric theory for PDE, characteristics, transformations
35C08Soliton solutions of PDE
35A24Methods of ordinary differential equations for PDE
References:
[1]Abdou, M. A.; Soliman, A. A.: Variational iteration method for solving Burgers and coupled Burgers equations, Journal of computational and applied mathematics 181, No. 2, 245-251 (2005) · Zbl 1072.65127 · doi:10.1016/j.cam.2004.11.032
[2]Abdusalam, H. A.: Exact analytic solution of the simplified telegraph model of propagation and dissipation of exciton fonts, International journal of theoretical physics 43, No. 4, 1161-1167 (2004) · Zbl 1175.92010 · doi:10.1023/B:IJTP.0000048607.06704.8d
[3]Bahadir, A. R.: A fully implicit finite difference scheme for two dimensional Burgers equation, Applied mathematics & computation 137, 131-137 (2003)
[4]Kar, S.; Banik, S. K.; Ray, D. S.: Exact solutions of Fisher and Burgers equations with finite transport memory, Journal of physics A 36, 2771-2780 (2003) · Zbl 1039.35067 · doi:10.1088/0305-4470/36/11/308
[5]Kraenkel, R. A.; Pereira, J. G.; De Rey Neto, E. C.: Linearizability of the perturbed Burgers equation, Physical review E 58, No. 2, 2526 (1998)
[6]Majid, F. B.; Ranasinghe, A. I.: Solution of the Burgers equation using an implicit linearizing scheme, Communications in nonlinear science and numerical simulation 14, No. 5, 1861-1867 (2009) · Zbl 1221.35354 · doi:10.1016/j.cnsns.2008.09.012
[7]Nee, J.; Duan, J.: Limit set trajectories of the coupled viscous Burgers equations, Applied mathematics letters 11, No. 1, 57-61 (1998) · Zbl 1076.35537 · doi:10.1016/S0893-9659(97)00133-X
[8]Wazwaz, A. -M.: Multiple kink solutions and multiple singular kink solutions for the (2+1) dimensional Burgers equations, Applied mathematics & computation 204, No. 2, 817-823 (2008)
[9]Wazwaz, A. -M.: Multiple kink solutions and multiple singular soliton solutions for the (3+1) dimensional Burgers equations, Applied mathematics & computation 204, No. 2, 942-948 (2008)
[10]Wazwaz, A. -M.: Burgers hierarchy: multiple kink solutions and multiple singular kink solutions, Journal of the franklin institute 347, No. 3, 618-626 (2010) · Zbl 1225.35191